# SDR DALA1102893720

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 34,339 hours, 14,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS WERE INOPERATIVE AT ROWS 19-22.  MX REPLACED THE BATTERY PACK, M1671, AND SYSTEM NOW OPERATES NORMALLY.
